• We have just changed our forum software and are still tweaking things. You can log in using your existing user name and password. If you spot any problems please let us know by posting in the Feedback and suggestions section of the forum.

    Watch this short film to find out how to use the new forum!

Mental Fogginess?

W

Worrywart21

Member
Joined
Feb 6, 2019
Messages
6
Location
Florida
#1
So I saw my new Psychiatrist today, went well and she prescribed a higher dose of my medication which I start tomorrow. But I was wondering if anybody else has experienced a mental fog when their prescription stopped working? It's like I'm moving in slow motion and I'm exshausted and can barely form words while talking.
 
A

Alladyn1919

Active member
Joined
Jan 23, 2019
Messages
42
Location
Poland
#3
So I saw my new Psychiatrist today, went well and she prescribed a higher dose of my medication which I start tomorrow. But I was wondering if anybody else has experienced a mental fog when their prescription stopped working? It's like I'm moving in slow motion and I'm exshausted and can barely form words while talking.
I think it's typical to depression as I know too well from my own experience.Some regions in the brtain responsible for speech are affected.It's reversible however.Things should be better with improvement in depression.And there is no need to learn anything anew, it should come on it's own.

Alladyn1919
 
J

John14

Member
Joined
Mar 7, 2012
Messages
10
#4
I’m not on any medication but suffer from terrible mental fogginess. I can’t understand basic instructions sometimes and get so confused and panic like crazy.